# SDR CA120811002

- Difficulty date: August 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE RT ENGINE WAS NOT MAKING AS MUCH TORQUE AT ALTITUDE AS LT ENGINE.  MAINTENANCE DISCOVERED A FAULTY BLEED VALVE, THE VALVE WAS REPLACED WITH AN O/H UNIT AND THE ENGINE WAS GROUND FUNCTION CHECKED SERVICEABLE.
